# SDR SWAA2022021413345

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 41,956 hours, 24,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR THRESHOLD Z ANGLE IS CORRODED STA 300 THRU 344 AT SCREW HOLES / REMOVED DAMAGE ON L ANGLE ATTACHED TO Z ANGLE PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2. REMOVED AND REPLACED L ANGLE PER SRM 51-40-02. SEE SUBTASKS AND WIPS FOR INDIVIDUAL SIGNOFFS
